International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 27, Pages 1693-1702

Synge-Beil and Riemann-Jacobi jet structures with applications to physics

Vladimir Balan

Department Mathematics I, Politehnica University of Bucharest, Splaiul Independenţei 313, Bucharest RO-77206, Romania

Received 6 November 2002

Copyright © 2003 Vladimir Balan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In the framework of geometrized first-order jet approach, we study the Synge-Beil generalized Lagrange jet structure, derive the canonic nonlinear and Cartan connections, and infer the Einstein-Maxwell equations with sources; the classical ansatz is emphasized as a particular case. The Lorentz-type equations are described and the attached Riemann-Jacobi structures for two certain uniparametric cases are presented.